# SDR TRAX200700113

- Difficulty date: January 20, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 11,115 hours, 7,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH MARKING STRIPS IN CENTER AISLE ARE BROKEN IN SEVERAL PLACES.  OK TO INSTALL EMERGENCY FLOOR PATH MARKING STRIP. (RA313) REPLACED AND INSTALLED NEW SERVICEABLE EMERGENCY FLOOR PATH MARKING STRIPS COVERS IAW AMM 33-50-00. FOUND MERGENCY STRIPS SERVICEABLE. REPLACED CRACKED STRIPS COVERS P/N 505-802.
